Show simple item record

dc.contributor.author Chen, S
dc.contributor.author Khan, S
dc.date.accessioned 2010-06-28T18:50:14Z
dc.date.issued 2001-06
dc.identifier.citation Econometric Theory, 2001, 17 (3), pp. 567 - 590
dc.identifier.issn 0266-4666
dc.identifier.uri http://hdl.handle.net/10161/2559
dc.format.extent 567 - 590
dc.format.mimetype application/pdf
dc.language aa
dc.language.iso en_US
dc.relation.ispartof Econometric Theory
dc.relation.isversionof 10.1017/S0266466601173032
dc.title SEMIPARAMETRIC ESTIMATION OF A PARTIALLY LINEAR CENSORED REGRESSION MODEL
dc.type Journal Article
dc.department Economics
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 17

Files in this item

This item appears in the following Collection(s)

Show simple item record